VOL. 46 · NO. 1 | 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 46 (1), (1994)
No abstract available
Articles
Stéphane Louboutin
Tohoku Math. J. (2) 46 (1), 1-12, (1994) DOI: 10.2748/tmj/1178225798
KEYWORDS: 11R29, 11R16, 11R42
No abstract available
Toshihiko Nishishiraho
Tohoku Math. J. (2) 46 (1), 13-26, (1994) DOI: 10.2748/tmj/1178225799
KEYWORDS: 41A25, 41A65
No abstract available
Yasushi Tokuno
Tohoku Math. J. (2) 46 (1), 27-34, (1994) DOI: 10.2748/tmj/1178225800
KEYWORDS: 11F55, 11F11, 11F67
No abstract available
Ina Kersten, Ulf Rehmann
Tohoku Math. J. (2) 46 (1), 35-70, (1994) DOI: 10.2748/tmj/1178225801
KEYWORDS: 20G15, 15A63, 16K20
No abstract available
Kouichi Matsuda, Hiroyuki Minakawa
Tohoku Math. J. (2) 46 (1), 71-82, (1994) DOI: 10.2748/tmj/1178225802
KEYWORDS: 57R30, 58H05
No abstract available
Krzysztof Stempak
Tohoku Math. J. (2) 46 (1), 83-104, (1994) DOI: 10.2748/tmj/1178225803
KEYWORDS: 42C10, 42B25
No abstract available
Jian Yi Shi
Tohoku Math. J. (2) 46 (1), 105-124, (1994) DOI: 10.2748/tmj/1178225804
KEYWORDS: 20F55, 20H15
No abstract available
Yasuhiro Nakagawa
Tohoku Math. J. (2) 46 (1), 125-133, (1994) DOI: 10.2748/tmj/1178225805
KEYWORDS: 32L07, 14J45, 14M25, 53C25
No abstract available
Harumi Tanigawa
Tohoku Math. J. (2) 46 (1), 135-140, (1994) DOI: 10.2748/tmj/1178225806
KEYWORDS: 32G15, 30F60
No abstract available
Back Matter
Tohoku Math. J. (2) 46 (1), (1994)
No abstract available
Back to Top